# SDR 2015FA0000029

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 658 hours
- Engine: Cont IO360ES
- Engine time: 658 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKES A POPPING NOISE WHEN PULLING THROTTLE BACK TO IDLE.  FOUND CRACKED INTAKE TUBE.
